# SDR YENA2023081600954

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,967 hours, 1,509 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,967 hours, 1,509 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'ENG 1 FIRE LOOP A FAULT; REMOVED AND REPLACED LOOP A FIRE ELECTRICAL HARNESS 4165KS IAW AMM 26-12-61. OPS CHECK GOOD.
